Hail, Saline
- When
- May 23, 11:17 AM CST
- Where
- Saline County, 2.16 mi W of Assaria
- Measured
- 1.75 in hail
- Reported by
- Storm Chaser
- Coordinates
- 38.680, -97.640
A stalled frontal boundary resulted in numerous, slow-moving strong to severe thunderstorms across portions of central and south-central Kansas from the afternoon hours on May 23rd, to the early morning hours on May 24th. In addition to large hail and high winds, very heavy rainfall amounts occurred over a short period of time, resulting in widespread urban and rural flash flooding across the…
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ICT wrote it up.
A stalled frontal boundary resulted in numerous, slow-moving strong to severe thunderstorms across portions of central and south-central Kansas from the afternoon hours on May 23rd, to the early morning hours on May 24th. In addition to large hail and high winds, very heavy rainfall amounts occurred over a short period of time, resulting in widespread urban and rural flash flooding across the area. Additionally, excessive runoff produced river and stream flooding for days, inflicting millions of dollars in damages to roads, businesses and homes.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before the first event at May 23, 10:54 AM CST, 23 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1154 AM CDT WED MAY 23 2007 .UPDATE... SENDING UPDATE FOR THIS AFTERNOON MAINLY FOR ADJUSTMENTS TO WINDS. AS OF 16Z...STATIONARY FRONT EXTENDED FROM SALINA TO JUST WEST OF HUTCHINSON...TO BETWEEN MEDICINE LODGE AND PRATT. CONVECTION HAS DEVELOPED AND BECOME MORE NUMEROUS RIGHT ALONG THIS FRONTAL BOUNDARY IN AN AREA OF MAXIMUM MOISTURE CONVERGENCE. RUC40 SUGGESTS INSTABILITY WILL GRADUALLY INCREASE INTO THIS AFTERNOON WITH MUCAPES OF 2000 TO 3500 J/KG POSSIBLE. WITH 40-45 KT DEEP LAYER SHEAR ACROSS CENTRAL KS...SOME MID-LEVEL MESOCYCLONES POSSIBLE WHICH WOULD AUGMENT HAIL/WIND POTENTIAL. RUC40/NAM-WRF SUGGEST SUFFICIENT LOW-LEVEL CAPE MAY EXIST ALONG NE-SW ORIENTED FRONT SUCH THAT A BRIEF TORNADO CANNOT BE RULED OUT THIS AFTERNOON. 0-1KM SHEAR/HODOGRAPHS INCREASE THIS EVENING IN RESPONSE TO APPROACHING SHORTWAVE TROF/INCREASING LOW-LEVEL JET. WILL BE INTERESTING TO SEE HOW FAR EAST/NORTHEAST SUPERCELLS CAN MAKE IT COMING OUT OF SW KS/NW OK...AS THEY WILL HAVE TORNADIC POTENTIAL. MEANWHILE...CONVECTION IN CENTRAL KS SHOULD BECOME WIDESPREAD WITH CONVERGENCE DRAMATICALLY INCREASING IN VICINTY OF 850 FRONT. JMC && .PREV DISCUSSION... /ISSUED 634 AM CDT WED MAY 23 2007/ AVIATION... MVFR CEILINGS WILL CONTINUE ACROSS MOST OF THE TAF LOCATIONS TODAY AS LOW LEVEL MOISTURE CONTINUES TO STREAM NORTH ACROSS THE AREA. TSRA CHANCES INCREASE AS DAY PROGRESSES WITH MOST LOCATIONS SEEING VCTS AFTER 22Z. COULD ALSO SEE SOME +TSRA AT HUT AND ICT AS CONVECTION ORGANIZES THIS EVENING. KETCHAM PREV DISCUSSION... /ISSUED 301 AM CDT WED MAY 23 2007/ DISCUSSION... MAIN FORECAST CONCERNS ARE SEVERE WEATHER AND FLOODING CHANCES TODAY INTO THURSDAY. TODAY-TONIGHT: LINE OF SHOWERS/THUNDERSTORMS ALONG THE COLD FRONT IN CENTRAL KANSAS SHOULD CONTINUE TO WEAKEN AS IT MOVES INTO A MORE CAPPED ENVIRONMENT. KEPT JUST SLIGHT CHANCES FOR PRECIPITATION ACROSS SOUTHEAST KANSAS...AS WE EXPECT THE FRONT TO STALL SOON AND PRECIPITATION TO WEAKEN SIGNIFICANTLY. WINDS WILL CONTINUE TO BE BREEZY TODAY AHEAD OF THE FRONT...BUT SHOULD REMAIN WELL BELOW ADVISORY CRITERIA. THUNDERSTORMS WILL DEVELOP AGAIN THIS AFTERNOON...WITH THE NEXT SHORTWAVE TROUGH APPROACHING THE REGION. SUPERCELLS ARE EXPECTED TO DEVELOP ALONG THE FRONT OVER CENTRAL AND NORTH CENTRAL KANSAS. SHEAR AND ML CAPE VALUES WILL BE SUFFICIENT FOR LARGE HAIL...DAMAGING WINDS AND TORNADOES. THE SUPERCELLS WOULD LIKELY DEVELOP INTO A MESOSCALE CONVECTIVE SYSTEM OVERNIGHT. THE HEAVY RAINFALL IS STILL A THREAT AS WELL FOR TONIGHT...WITH CENTRAL KANSAS /AND SOME OF SOUTH CENTRAL KANSAS/ BECOMING THE FOCUS FOR POTENTIAL FLOODING. THE FRONT WILL MAKE VERY LITTLE IF ANY PROGRESS SOUTHEASTWARD BEFORE THURSDAY MORNING. FN CONVERGENCE REMAINS STRONG THROUGH THE NIGHT...AND FLOW IS PERSISTENTLY PARALLEL TO THE FRONT. WITH LOCATION OF CONVECTION/HEAVIEST RAINFALL EXPECTED TONIGHT...DECIDED TO ISSUE A FLASH FLOOD WATCH FOR ALL OF CENTRAL KANSAS AS WELL AS PARTS OF SOUTH CENTRAL KANSAS FOR THE OVERNIGHT HOURS. THURSDAY-FRIDAY: THURSDAY...THE FRONT SHOULD FINALLY BEGIN TO PUSH SOUTHEASTWARD INTO SOUTHEAST KANSAS. THEREFORE THE HEAVY RAIN THREAT ALSO MOVES INTO SOUTHEAST KANSAS. DECIDED TO HOLD OFF ON A WATCH FOR THURSDAY AT THIS POINT...BUT DAY SHIFT WILL HAVE TO LOOK AT A POTENTIAL FLOOD/FLASH FLOOD WATCH FOR SOUTHEAST KANSAS. ONCE THIS RAIN MOVES OUT OF THE AREA BY THURSDAY EVENING...HIGH PRESSURE BUILDS IN BRIEFLY FOR A MOSTLY SUNNY DAY ON FRIDAY. LIGHT WINDS AND TEMPERATURES IN THE MIDDLE 70S SHOULD BE A NICE BREAK FOR THE AREA. KEPT SLIGHT CHANCES FOR PRECIPITATION FOR FRIDAY AND FRIDAY NIGHT...HOWEVER FORECAST SOUNDINGS ARE LOOKING PRETTY DRY AND THERE IS SUBSIDENCE FROM THE SURFACE THROUGH 700MB. SATURDAY-TUESDAY: THE FRONT IS THEN PROGGED TO COME BACK NORTHWARD INTO THE FORECAST AREA FOR THE WEEKEND. THIS WILL CONTINUE THE UNSETTLED WEATHER PATTERN THROUGH THE HOLIDAY WEEKEND...WITH ANOTHER CHANCE FOR PROLONGED AND/OR HEAVY RAINFALL. WILL CONTINUE TO MONITOR THIS TIME FRAME AS THE NEXT COUPLE DAYS OF WEATHER COME INTO BETTER FOCUS. SCHRECK AVIATION... LATEST MOSAIC RADAR LOOP/OBSERVATIONS ARE SHOWING CLEAR EVIDENCE OF THE FRONTAL BOUNDARY EXTENDING FROM NEAR LINCOLN TO JUST SOUTHEAST OF DODGE CITY. THIS BOUNDARY WAS CONTINUING TO IGNITE THUNDERSTORMS ACROSS CENTRAL KANSAS AND SOUTHWEST KANSAS. THIS FRONTAL BOUNDARY WILL CONTINUE TO PUSH SOUTHEAST DURING THE NEXT SEVERAL HOURS. WHERE THIS BOUNDARY ENDS UP WILL BE THE KEY ON WHERE THE THUNDERSTORMS WILL PERSIST OVERNIGHT. WE HAVE KEPT THE BEST CHANCE FOR STORMS ACROSS THE RUSSELL AND SALINA TAF SITES FOR NOW. THE THUNDERSTORMS MAY GO AS FAR SOUTHEAST AS HUTCHINSON TOWARDS 10Z...BUT WE MAY JUST PLAY THE VICINITY ROUTE FOR NOW. MVFR CEILINGS WILL GENERALLY BE THE RULE OVERNIGHT...EXCEPT FOR RUSSELL WHERE THEY MAY BECOME VFR. COX && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 82 59 72 53 / 50 70 60 10 HUTCHINSON 79 54 72 51 / 80 80 50 10 NEWTON 80 56 72 52 / 70 80 60 10 ELDORADO 82 57 72 52 / 30 70 70 10 WINFIELD-KWLD 82 59 73 56 / 20 70 70 20 RUSSELL 71 50 69 50 / 70 80 20 10 GREAT BEND 72 51 70 51 / 80 80 20 10 SALINA 76 53 72 51 / 80 80 50 10 MCPHERSON 79 53 72 51 / 80 80 50 10 COFFEYVILLE 82 63 76 58 / 20 30 70 20 CHANUTE 82 61 74 55 / 20 40 70 20 IOLA 82 60 74 54 / 30 40 70 10 PARSONS-KPPF 82 62 75 57 / 20 40 70 20 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY MORNING FOR KSZ032-033-047>052-067-068-082-083. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1210 PM CDT WED MAY 23 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-241815- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1210 PM CDT WED MAY 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO TONIGHT FOR A PORTION OF SOUTH CENTRAL KANSAS...MAINLY ALONG AND WEST OF A LINE FROM HUTCHINSON TO ANTHONY. WITHIN THIS MODERATE RISK AREA...THERE WILL BE A CHANCE FOR SUPERCELL TYPE THUNDERSTORMS...INCLUDING A STRONG TORNADO...VERY LARGE HAIL TO BASEBALL SIZE...AND STRAIGHT-LINE WINDS TO 80 MPH. SEVERE THUNDERSTORMS ARE ALSO POSSIBLE ACROSS MUCH OF THE REMAINDER OF CENTRAL AND SOUTH CENTRAL KANSAS THIS AFTERNOON INTO TONIGHT. LARGE HAIL...DAMAGING WINDS AND A BRIEF TORNADO ARE POSSIBLE. OVERNIGHT...WIDESPREAD THUNDERSTORM ACTIVITY IS ANTICIPATED PARTICULARLY IN CENTRAL KANSAS WHERE TORRENTIAL RAINFALL AND FLASH FLOODING WILL BECOME A POSSIBILITY. THE RISK FOR SEVERE WEATHER SHOULD DIMINISH AS STORMS MOVE INTO SOUTHEAST KANSAS BY EARLY THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A CHANCE FOR STRONG STORMS AND LOCALLY HEAVY RAINFALL WILL SHIFT INTO SOUTHEAST KANSAS BY THURSDAY AFTERNOON. SLIGHT TO MODEST CHANCES FOR THUNDERSTORMS WILL EXIST ACROSS MUCH OF THE AREA OVER THE HOLIDAY WEEKEND. HOWEVER IT IS TOO EARLY TO SPECULATE ON THE RISK AND MAGNITUDE OF ANY SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS EVENING FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP JMC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1129 AM CDT WED MAY 23 2007 KSZ049-051-231700- MCPHERSON-SALINE- 1129 AM CDT WED MAY 23 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR MCPHERSON AND SALINE COUNTIES... AT 1126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MARQUETTE...OR 12 MILES SOUTHWEST OF LINDSBORG...AND MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. BOWMAN
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1140 AM CDT WED MAY 23 2007 KSZ067-231715- RENO- 1140 AM CDT WED MAY 23 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR NORTHWEST RENO COUNTY... AT 1136 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ZENITH...AND MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. BOWMAN
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1157 AM CDT WED MAY 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM HAIL N MARQUETTE 38.56N 97.83W
05/23/2007 E0.25 INCH MCPHERSON KS TRAINED SPOTTER
&&
RHESPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1157 AM CDT WED MAY 23 2007 KSZ049-051-231730- MCPHERSON-SALINE- 1157 AM CDT WED MAY 23 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR NORTHERN MCPHERSON AND SALINE COUNTIES... AT 1155 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LINDSBORG...AND MOVING NORTHEAST AT 30 MPH. DIME SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. BOWMAN
The Wichita radar (KICT), 115 km away, was scanning. The volume nearest the first event began at 17:18 UTC.
43 hail, 14 thunderstorm wind, 6 flash flood, 4 flood. Local standard time, as filed.
Some large tree limbs were downed.
The observer also reported a wall cloud to the southeast of Partridge.
Reported at the Hutchinson Correctional Facility.
Numerous, slow-moving thunderstorms produced 4 to 5 inches of rain across the northwestern two-thirds of Reno County from the afternoon hours on May 23rd, to the early morning hours on May 24th. This caused widespread countywide flash flooding. Numerous rural and city roads were closed due to high water. Particularly hard hit were locations from roughly near Arlington to Hutchinson to Buhler, where a narrow swath of rainfall measuring 7 to 8 inches occurred. Water rescues were required throughout Hutchinson due to numerous stalled vehicles, and some residents were evacuated or rescued from their homes. The heavy rain flooded a pond in Carey Park, which in turn flooded the Hutchinson Zoo. Twenty-five animals were evactuated, but none were injured. The highest measured rainfall total was 8.35 inches one mile east of Hutchinson.
Some small tree limbs were downed.
Two-inch diameter tree limbs were downed, and some street signs were damaged.
Large trees were downed just north of Hillsboro.
Numerous, slow-moving thunderstorms produced widespread 2 to 5 inch rainfall amounts across Rice County from the late afternoon hours on May 23rd, to the early morning hours on May 24th. Excessive runoff caused area streams and creeks to overflow their banks, resulting in widespread flooding. Several rural and city roads were closed due to high water, agricultural land was inundated, and several roads countywide were damaged. Numerous homes and businesses received various magnitudes of flood damage. Some evacuations were needed along the Cow Creek. The community of Saxman was essentially surrounded by the flooded Cow Creek. Thankfully there were no injuries reported countywide. Combined public and private damages suffered across Rice County were likely around $4 million.
Numerous, slow-moving thunderstorms produced 4 to 6 inches of rain across primarily the southern two-thirds of McPherson County from the late afternoon hours on May 23rd, to the early morning hours on May 24th. This caused widespread countywide flash flooding. Numerous rural and city roads were closed, and in fact all county roads across the southern half of the county were closed during the overnight hours due to high water. A vehicle was swept off Chisholm Road near 22nd Avenue, just north of Moundridge, but no injuries were reported. The highest measured total was 6.15 inches 7 miles west-northwest of McPherson. Estimated road and bridge damage across the county is $61,000. Other public and private damages are unknown.
Some homes received minor damage on the west side of Hoisington. Large tree limbs were downed throughout the city, and the city's ballpark fence was blown down.
Numerous, slow-moving thunderstorms produced widespread 3 to 6 inches of rain across Barton County during the late afternoon hours on May 23rd, to the early morning hours on May 24th. Hardest hit were areas from roughly Great Bend to Hoisington to Claflin to Ellinwood. This caused widespread countywide flash flooding. Numerous rural and city roads were flooded and/or closed. Highway K-4 was closed near Claflin, and high water covered a portion of Highway 56 between Great Bend and Ellinwood. The flooding situation was likely exacerbated by previous heavy rainfall during the evening hours of the 22nd.
Numerous, slow-moving thunderstorms produced widespread 3 to 5 inch rainfall amounts from roughly Goessel to Hillsboro to Lincolnville during the late afternoon hours on May 23rd, to the early morning hours on May 24th. This caused widespread countywide flash flooding. Numerous county roads were closed due to high water.
Numerous, slow-moving thunderstorms produced widespread 4 to 5 inches of rain across the northwestern two-thirds of Reno County from the afternoon hours on May 23rd, to the early morning hours on May 24th. Particularly hard hit were locations from roughly near Arlington to Hutchinson to Buhler, where a narrow swath of rainfall measuring 7 to 8 inches occurred. Excessive runoff from this heavy rainfall caused the Arkansas River and several creeks and streams to rise above flood stage. Consequently, widespread flooding continued for days across Reno County. At least 60 homes and businesses were flooded. Damage to roads was rather extensive, and two bridges were in need of replacement. The Arkansas River levee breached at five separate locations between Yoder and the Sedgwick County line, causing extensive road and agricultural damage. The Hutchinson Zoo remained closed for several days due to a nearby flooded pond. Twenty-five animals were evactuated, but none were injured. Public property suffered roughly $3.5 million in damages, and private property likely around $3 million in damages.
Numerous, slow-moving thunderstorms produced widespread 4 to 7 inch rainfall amounts across primarily the southeastern three-quarters of Ellsworth County from the late afternoon hours on May 23rd, to the early morning hours on May 24th. This caused widespread countywide flash flooding. Several rural and city roads were closed due to high water, and several roads countywide were damaged. Numerous homes and businesses received various magnitudes of flood damage. Some evacuations were needed along area rivers and streams, as well as along portions of Kanopolis Reservoir. Thankfully there were no injuries. Combined public and private damages were likely around $4-5 million.
Large trees and street lights were downed. Additionally, the wind pulled the roof off the west side of a residence.
Numerous, slow-moving thunderstorms produced 4 to 6 inches of rain across extreme northwest portions of Harvey County from the late afternoon hours on May 23rd, to the early morning hours on May 24th. Excessive runoff from this as well as heavy rainfall upstream across central Kansas caused the Little Arkansas River to flood. Several roads along the Little Arkansas were closed, and some homes and businesses received various magnitudes of flood damage. The Little Arkansas reached record flood stage at Halstead around midday on the 25th, forcing the community to close all three flood gates. Public and private damages suffered across the 7 townships affected were likely around $1 million.
A few 4-6 inch diameter tree limbs were downed.
Numerous, slow-moving thunderstorms produced widespread 4 to 7 inch rainfall amounts across primarily the northwestern two-thirds of Saline County from the evening hours on May 23rd, to the early morning hours on May 24th. This caused widespread countywide flash flooding. Numerous rural and city roads were closed due to high water. Evacuations were needed in the communities of Hedville and Bavaria, due to the rapidly rising Mulberry and Spring Creeks.
Numerous, slow-moving thunderstorms produced widespread 4 to 7 inch rainfall amounts across primarily the northwestern two-thirds of Saline County from the evening hours on May 23rd, to the early morning hours on May 24th. Excessive runoff from this heavy rain caused widespread countywide flooding for days. Numerous rural and city roads were closed due to high water. The Mulberry Creek reached record flood stage during the late afternoon hours of the 24th, resulting in road closures and evacuations across portions of Salina. Mandatory evacuations were needed in the communities of Hedville and Bavaria, due to the rapidly rising Mulberry and Spring Creeks. The rising Smoky Hill River effectively closed all roads leading in and out of New Cambria. Some water rescues were needed across the county, but there were no reported injuries. Numerous homes and businesses received extensive flood damage, as well as various roads and one bridge across the county. Additionally, the Salina Municipal Aiport terminal building received fairly extensive flood damage. Roughly $3.5 million in public damages was suffered across the county, with likely around $3 million in private damages.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kansas in 2007Every state in 2007This day in weather historyWarnings in Kansas, May 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 32076, 32077, 32078, 32079, 32080, 32131, 32081, 32082, 32083, 32084, 32123, 32085, 32086, 32087, 32088, 32089, 32090, 32091, 32092, 32093, 32094, 32095, 32096, 32097, 34012, 32098, 32124, 32099, 32125, 32100, 32101, 32102, 32103, 32104, 32105, 32119, 32106, 32107, 32108, 32126, and more.